MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407658
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: dtba1d1 crtd implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was explanted due to vegetative growth on the leads.The device system will be replaced at a later date.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated damage at explant.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7970401
Report Number3008973940-2018-02089
Device Sequence Number1773624
Product Code DTB
UDI-Device Identifier00763000014650
UDI-Public00763000014650
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/05/2019
Device Model Number407658
Device Catalogue Number407658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer11/08/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419388 LEAD, 5076-52 LEAD, 694765 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR